You will need to check with your doctor.
There are several drug interactions which could affect you including reduced effects of your blood pressure medicines and increased risk of gastric bleeding.
For more detailed information see:
Hello Camelot125 and a warm welcome to DC
I am not sure if Lisin is short for Lisinopril, but that is what I have assumed.
Citalopram together with Furosemide. Citalopram may occasionally cause your blood sodium levels to get too low, and using it with Furosemide can increase that risk. Talk to your doctor about this.
Furosemide together with Meloxicam. You may need dose adjustments. Additional Blood pressure and kidney monitoring is advised. Talk to your doctor about this.
Citalopram together with Meloxicam. Combining these medications may increase the risk of bleeding. The interaction may be more likely if you are elderly or have kidney or liver disease. Call your doctor promptly if you experience any unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, dizziness, or weakness during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs.
Do not stop using any medications without first talking to your doctor.
Lisinopril together with Furosemide are frequently combined together, their effects may be additive on lowering your blood pressure. You may need a dose adjustment. Contact your doctor if you have a reduced heart rate, dizziness, fainting, or headaches. It is important to tell your doctor about all other medications you use, including vitamins and herbs.
- Citalopram Drug Information
- Furosemide Drug Information
- Levothyroxine Drug Information
- Meloxicam Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 1 answer
Posted 27 Sep 2013 • 3 answers
Posted 4 Sep 2014 • 4 answers
Posted 27 Mar 2016 • 3 answers
Posted 12 days ago • 3 answers